Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Fell during roller skating. Hit head hard. Numbness in arms. Knot in the back of head. Serious?

Hi, I was roller skating when I tried over little girl I was holding onto. I hit the n Back of my head hard, both arms went numb.. I am not dizzy. I didn t vomit and feel ok. I have a big knot on the back of the head. Do you think I need to get it checked out or it s ok? Also my jaw is a little sore too. I meant tripped and fell backwards hitting my head.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

You can observe for vomiting , unbearable headache and loss of consciousness. If all these symptoms not present for next 48 hours you need not worry.

If you were my patient here i would give you short duration pain killer with local antiedema measures .I would order CT scan brain to rule out any damage to brain following injury.
Answered: Thu, 13 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor